MathSciNet Relay Station
MathSciNet bibliographic data
MR2092069 46H20 (46H05 46H40 47B47)
Alaminos, J.; Mathieu, M.; Villena, A. R. Symmetric amenability and Lie derivations. Math. Proc. Cambridge Philos. Soc. 137 (2004), no. 2, 433–439.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement